Open Access
May 2014 Bloch's conjecture for Catanese and Barlow surfaces
Claire Voisin
J. Differential Geom. 97(1): 149-175 (May 2014). DOI: 10.4310/jdg/1404912107


Catanese surfaces are regular surfaces of general type with $p_g = 0$. They specialize to double covers of Barlow surfaces. We prove that the $CH_0$ group of a Catanese surface is equal to $\mathbb{Z}$, which implies the same result for the Barlow surfaces.


Download Citation

Claire Voisin. "Bloch's conjecture for Catanese and Barlow surfaces." J. Differential Geom. 97 (1) 149 - 175, May 2014.


Published: May 2014
First available in Project Euclid: 9 July 2014

zbMATH: 06322514
MathSciNet: MR3229054
Digital Object Identifier: 10.4310/jdg/1404912107

Rights: Copyright © 2014 Lehigh University

Vol.97 • No. 1 • May 2014
Back to Top